# SDR ASAA0872844

- Difficulty date: April 1, 2008
- Submitted: April 24, 2008
- Operation: Air carrier
- Aircraft: N609AS
- Make and model: Boeing 737790
- Aircraft serial: 29752
- Aircraft time: 31,363 hours, 13,801 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 148A111011
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1112 FRAME CRACKED AT UPPER END IN THE RADIUS.  STUB TORSION BAY COMPARTMENT RT VERTICAL FRAME AT BS 1112 REPAIRED IAW B737 700 SRM 51 70 11 FIG 201.
